# SDR NOZR202001060275

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: General aviation
- Filed by: Northrop Grumman Systems Corp., repair station NOZR888K
- Aircraft: N72NG
- Make and model: Beech B300
- Aircraft serial: FL1047
- Aircraft time: 2,471 hours, 5,743 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1H7513
- Part serial: 7BN69
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 215 hours, 484 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

PRESSURE REGULATOR AND RELIEF VALVE FAILURES   
AS AN OPERATOR OF TWO KING AIR B300, WE HAVE EXPERIENCED OUR SIXTH PNEUMATIC PRESSURE REGULATOR FAILURE WITHIN THE LAST 13 MONTHS.   I PERFORMED A REVIEW OF ALL RELEVANT 8130’S FROM PRIOR FAILED UNITS AND DISCOVERED THAT ALL WERE OVERHAULED BY PARKER HANNIFIN CORPORATION – ELYRIA  (CERTIFICATE NO: H05R916M)

DATE OF FAILURES ON BOTH AIRCRAFT:

N72NG - REPLACED DEC/2018, MAY/2019, JUL/2019, JAN/6/2020

N77NG - REPLACED FEB/2019, DEC/2019 


PARKER HANNIFIN P/N: 1H75-13
ACFT MANF. P/N: 101-380027-5
